# SDR FDEA200910063495

- Difficulty date: October 6, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 261 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START STA 261 STR 21L.   CUT-OUT DAMAGED AREA AND FABRICATED REPAIR FILLER AND DOUBLER IAW B727 SRM 53-30-3 FIGURE 3A.  TREATED AND PRIMED PARTS IAW SRM 51-10-2, INSTALLED REPAIR PARTS AT BS 261 STRINGER 21LT IAW SRM 53-30-3 FIGURE 3A.
